# SDR CA120703005

- Difficulty date: June 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7C5246500
- Condition: Worn
- Location: Rudder
- Part time: 990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER CABLES FOUND WORN AT FS 123.
